# SDR CA130327007

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 934 hours
- Engine: Pwc PT6C67C
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Hose
- Part number: A385AA2B00B0600V
- Condition: Damaged
- Location: Master Cylinder
- Part time: 1,003 hours
- Component: Master Cylinder
- Component part number: 3G6706P01131
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLYING PILOT REMARKED ON A CURIOUS "STIFFNESS" DURING RT PEDAL APPLICATION ON PREVIOUS FLIGHTS.  AFTER LANDING, PIC OBSERVED LT BRAKE FLUID LINE ON LT SIDE OF ACFT TO BE RUNNING BETWEEN PARTS OF THE FLAPPER VALVE ASSY.  IT WAS OBVIOUSLY RESTRICTING RT PEDAL APPLICATION, LT PEDAL RELEASE.  EASILY MOVED TO PROPER POSITION.  OPERATIONS CONTINUED WITH F/O COMMENTING STIFFNESS GONE.
